# SDR IPXA2015052989541

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 75,892 hours, 12,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW.   R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-01. OPS CHECKED GOOD.
